# SDR A6WA200740656

- Difficulty date: November 7, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 12,517 hours, 11,433 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Handle
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS DOOR HANDLE CRACK MAIN AVIONIC DOOR HANDLE REPLACED IAW CRJ 200 SRM 51-42-06.  (M)
